2017
Том 69
№ 5

All Issues

Volume 43, № 2, 1991

Article (Ukrainian)

Stability with probability 1 of solutions of systems of linear stochastic differential-difference Ito equations

Zelentsovskii A. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 147-151

Article (Ukrainian)

Analytic solutions of systems of functional equations

Kurbanshoev S. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 151-154

Article (Ukrainian)

Continuous semigroups in locally convex algebras

Lopushanskii O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 154-158

Article (Ukrainian)

Variational formulations of the static problem of elasticity theory under specified external forces

Galba E. F., Molchanov I. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 158–161

Article (Ukrainian)

R-D Systems and branching Jirina processes

Safaryan R. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 162-167

Article (Ukrainian)

Averaging in parabolic systems, subjected to weakly dependent random perturbations. The L1-approach

Bondarev B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 167-172

Article (Ukrainian)

Bounds on the sums of independent random variables in symmetric spaces

Braverman M. Sh.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 173–179

Article (Ukrainian)

Asymptotic properties of correlation bounds in functional spaces. I.

Buldygin V. V., Zayats V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 179–187

Article (Ukrainian)

Asymptotics of solutions of a cauchy problem

Zernov A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 187-193

Article (Ukrainian)

Estimates of capacities of plane condensers

Zorii N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 193–199

Article (Ukrainian)

Liouville theorem for higher-order elliptic systems of cordes type

Kalita E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 199-205

Article (Ukrainian)

A derivation of exact estimates for the derivative of the spline-interpolation error

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 206-210

Article (Ukrainian)

Solvability of nonlocal boundary value problems for some systems of evolution differential equations

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 211–216

Article (Ukrainian)

Extrapolation of transformations of random processes perturbed by white noise

Moklyachuk M. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 216–223

Article (Ukrainian)

Convergence of the method of orthogonal polynomials for approximate solution of integral equations of the first kind with Π-kernels

Noreddin M. M., Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 223–229

Article (Ukrainian)

Semiregular solutions of elliptic variational inequalities with discontinuous nonlinearities

Pavlenko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 230–235

Article (Ukrainian)

Uniform estimates of the integral strong mean deviations of continuous functions by entire functions

Pachulia N. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 235-241

Article (Ukrainian)

Limit-ill-posed equations in a Hilbert space

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 241–247

Article (Ukrainian)

Cluster sets of subharmonic functions and associated measures in a cone

Rashkovskii A. Yu., Ronkin L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 247–261

Article (Ukrainian)

Estimates of the stability of the Runge-Kutta method for differential equations with variable operator

Bakaev N. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 262–265

Article (Ukrainian)

Behavior on the real line of entire functions represented by Dirichlet series

Sorokivskii V. M., Vynnyts’kyi B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 265–269

Article (Ukrainian)

Asymptotic estimate for sums of independent random variables in a Banach space

Matsak I. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 270–273

Article (Ukrainian)

Averaging of stochastic systems of integral-differential equations with "Poisson noise"

Kolomiyets V. G., Mel'nikov A. I., Mukhitdinov T. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 273–277

Article (Ukrainian)

Properties of exponential series, the exponents of which have finite density

Krutigolova Ye. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 277–280

Article (Ukrainian)

Weight sl(3)-modules generated by semiprimitive elements

Futornyi V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 281–285